# SDR SWAA2021111528813

- Difficulty date: October 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND STRINGER 17L AT FWD GALLEY AREA ; 2021-466134 / [01] TOOK MEASURE OF THE CRACK ON INNER CHORD IS L : 0.850 INCH LOCATED BS303.9 AND STRINGER 17L AT FWD GALLEY AREA ; P/N INNER CHORD AFFECTED IS 141A8112-1 IAW B737-700 SRM 53-10-15-0I-1 FIGURE 5 ; TABLE 4 AND DRAWING # 141A8110 REV - ; TOOL USED : CALIPER ; P/N : 700-113-10 ; S/N : 0023208 ; DUE DATE : 31/DEC/21; [22] REPLACED INNER CHORD LOC BTW BS 270 TO BS 360 STR 17L IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 140A9810 REV: - AND 141A8110 REV: -; [23] STEP 21 COMPLETED; [24] CERTIFIED WORK PERFORMED RII
